ACCRETIVE OPERATORS AND BANACH ALAOGLU THEOREM IN LINEAR 2-NORMED SPACES
Keywords:Linear 2, Normed spaces, Sequentially closed, Accretive operators, Weak compact, Homeomorphism, Banach Alaoglu theorem.
In this paper we introduce the concept of accretive operator in linear 2-normed spaces, focusing on the relationships and the various aspects of accretive, m-accretive and maximal accretive operators. We prove the analogous of Banach-Alaoglu theorem in linear 2- normed spaces, obtaining an equivalent definition for accretive operators in linear 2-normed spaces.
 Fatemeh Lael and Kourosh Nourouzi, Compact Operators Defined on 2-Normed and 2-Probabilistic Normed Spaces, Hindawi Publishing Corporation,Mathematical Problems in Engineering, Volume 2009 (2009), Article ID 950234, 17 pages.
 Raymond W. Freese,Yeol Je Cho, Geometry of linear 2-normed spaces, Nova Science publishers, Inc, Newyork, (2001).
 Shih a“ sen Chang, Yeol Je Cho, Shin Min Kang, Nonlinear operator theory in Probabilistic Metric spaces, Nova Science publishers, Inc, Newyork, (2001).
 S. Gahler, Siegfried 2-metrische Raume und ihre topologische struktur, Math. Natchr. 26(1963),115-148.
 T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan, Vol. 19, No. 4, (1967).
How to Cite
Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.